English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Analytic Dirac approximation for real linear algebraic groups

MPS-Authors
/persons/resource/persons235699

Lienau,  Christoph
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

lienau_analytic_oa_2011.pdf
(Any fulltext), 110KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lienau, C. (2011). Analytic Dirac approximation for real linear algebraic groups. Mathematische Annalen, 351(2), 403-410. doi:10.1007/s00208-010-0607-2.


Cite as: http://hdl.handle.net/21.11116/0000-0004-204B-4
Abstract
There is no abstract available